# SDR IXXA96156

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- System (JASC): 2550 · Cargo Compartments
- Part: Container
- Condition: Damaged
- Location: Cargo Compt
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, DEPARTING LRD, POSITION 6 CONTAINER SHIFTED AFT, DUE TO ITS BASE BEING DISTORTED, JUMPING OVER THE FULLY ERECTED LOCKS TO POSITION 8.  CREW ACCOMPLISHED REJECTED TAKEOFF PROCEDURE AND RETURNED TO THE BLOCKS.  THE CONTAINER WAS DOWNLOADED AND REPLACED.  MAINTENANCE PERFORMED A REJECTED TAKEOFF INSPECTION AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
